Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 83, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 25, 2013, 12:08 AM CDT for Beltrami County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2013, 12:08 AM CDT (05:08 UTC)
- Expired
- Aug 25, 2013, 1:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Beltrami County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 203 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 5.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2085 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
271
WUUS53 KFGF 250508
SVRFGF
MNC007-250600-
/O.NEW.KFGF.SV.W.0083.130825T0508Z-130825T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1208 AM CDT SUN AUG 25 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 100 AM CDT
* AT 1203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 27 MILES
NORTHEAST OF CLEARBROOK...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PONEMAH AROUND 1220 AM CDT.
SAUM AROUND 1235 AM CDT.
SHOTLEY AND OTTO AROUND 1240 AM CDT.
WASKISH AROUND 1250 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE KELLIHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4819 9442 4784 9443 4794 9522 4821 9515
TIME...MOT...LOC 0508Z 270DEG 34KT 4805 9508
HAIL...1.00IN
WIND...60MPH
$$
DK3 follow-up statements
998
WWUS53 KFGF 250523
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1223 AM CDT SUN AUG 25 2013
MNC007-250600-
/O.CON.KFGF.SV.W.0083.000000T0000Z-130825T0600Z/
BELTRAMI MN-
1223 AM CDT SUN AUG 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
BELTRAMI COUNTY UNTIL 100 AM CDT...
AT 1222 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONEMAH...AND
MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SAUM AROUND 1235 AM CDT.
SHOTLEY AND OTTO AROUND 1240 AM CDT.
WASKISH AROUND 1250 AM CDT.
KELLIHER AND SHOOKS AROUND 1255 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4798 9502 4820 9503 4819 9442 4784 9443
TIME...MOT...LOC 0523Z 270DEG 34KT 4805 9487
HAIL...1.00IN
WIND...60MPH
$$
DK511
WWUS53 KFGF 250544
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1244 AM CDT SUN AUG 25 2013
MNC007-250600-
/O.CON.KFGF.SV.W.0083.000000T0000Z-130825T0600Z/
BELTRAMI MN-
1244 AM CDT SUN AUG 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BELTRAMI COUNTY UNTIL 100 AM CDT...
AT 1240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHOTLEY...AND
MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WASKISH AROUND 1250 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4802 9474 4819 9476 4819 9442 4795 9443
TIME...MOT...LOC 0545Z 270DEG 34KT 4805 9456
HAIL...1.00IN
WIND...60MPH
$$
DK054 WWUS53 KFGF 250557 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1257 AM CDT SUN AUG 25 2013 MNC007-250607- /O.EXP.KFGF.SV.W.0083.000000T0000Z-130825T0600Z/ BELTRAMI MN- 1257 AM CDT SUN AUG 25 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELTRAMI COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4802 9474 4819 9476 4819 9442 4795 9443 TIME...MOT...LOC 0557Z 270DEG 34KT 4805 9439 $$ DK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:50 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 24, 10:50 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1050 PM CDT SAT AUG 24 2013 .UPDATE... ISSUED AT 1050 PM CDT SAT AUG 24 2013 NO CHANGES TO FORECAST...EXCEPT TO ADD THE AVIATION DISCUSSION. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 212 PM CDT SAT AUG 24 2013 ABBREVIATED DISCUSSION WITH POTENTIAL SEVERE WEATHER REMAINDER OF THE AFTERNOON INTO THE EVENING. CONVECTION ACROSS CENTRAL ND INTO NE ND WILL CONTINUE TO PROPAGATE NE...POSSIBLY E REMAINDER OF AFTERNOON WITH SOME SOUTHWARD DEVELOPMENT POSSIBLE AS UPSTREAM SURFACE BOUNDARY APPROACHES. COVERAGE SOUTH OF ROUGHLY HIGHWAY 200 NOT CLEAR SO WITH WARM MID LEVEL TEMPERATURES/CAP. WILL MAINTAIN HIGHEST POPS ACROSS THE NE ND/NW MN AREA THROUGH THE EVENING. DEWPOINTS IN THE MID 60S TO LOWER 70S SO WILL BE A WARM MUGGY NIGHT. MAINTAINED SOME LOW POPS INTO SUNDAY AM DEPENDENT ON HOW LONG CONVECTION HANGS AROUND EXITING BOUNDARY HOWEVER SHOULD BE CONFINED TO THE AM WITH WAVE LIFTING NE. REMAINDER OF DAY SHOULD BE DRY...HOT AND HUMID AND WILL AGAIN BE MONITORING FOR HEAT ADVISORY POTENTIAL. SUNDAY NIGHT WILL CONTINUE TO BE WARM AND HUMID. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 212 PM CDT SAT AUG 24 2013 MONDAY WILL LIKELY BE ANOTHER DAY WITH POTENTIAL FOR HEAT ADVISORY CONDITIONS ACROSS THE SOUTH ALTHOUGH TEMPERATURES MAY BE A TAD COOLER. COLUMN REMAIN WARM AND DEWPOINTS WILL BE HIGH. TEMPERATURES WILL BE CLOSE TO WHAT WE HAVE BEEN SEEING. NEXT CHANCE FOR CONVECTION WILL BE MONDAY NIGHT AS NEXT WAVE RIDES OVER CREST OF RIDGE. .LONG TERM (TUE NIGHT THROUGH SATURDAY)... BROAD UPPER RIDGE CENTERED OVER SOUTHERN HIGH PLAINS LIKELY TO PERSIST THROUGH THE EXTENDED PERIOD WITH SEVERAL RIPPLES MOVING THROUGH NORTHERN PERIPHERY PROVIDING PCPN CHANCES FOR THE NORTHERN PLAINS. GFS A BIT WETTER THAN THE LATEST ECMWF BUT BOTH MODELS DO FAVOR THE WEDNESDAY NIGHT THROUGH THURSDAY TIME FRAME FOR THE BEST POP CHANCES. THE STABLE UPPER AIR PATTERN WILL KEEP TEMPERATURES ABOVE NORMAL THROUGH NEXT WEEKEND...WITH DAYTIME HIGHS RUNNING WELL && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1050 PM CDT SAT AUG 24 2013 EXPECT VFR CONDITIONS WITH WINDS UNDER 10KT THROUGH THE PERIOD. THERE COULD BE SOME PATCHY FOG OVERNIGHT MAINLY IN THE NORTH...ALTHOUGH CONFIDENCE NOT HIGH ENOUGH TO MENTION YET BUT SOMETHING TO MONITOR TONIGHT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...DK SHORT TERM...VOELKER LONG TERM...WJB/VOELKER AVIATION...DK
Hazardous weather outlook, Aug 24, 6:01 AM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 601 AM CDT SAT AUG 24 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-251115- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 601 AM CDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A FEW WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING MAINLY EAST OF THE RED RIVER. STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT COULD PRODUCE LIGHTNING AND BRIEF DOWNPOURS. SOUTHERLY WINDS WILL CONTINUE TO BRING WARM MOIST AIR INTO THE REGION TODAY. HIGH TEMPERATURES WILL CLIMB INTO THE 90S IN MANY AREAS. WITH HIGH HUMIDITIES...HEAT INDEX VALUES COULD CLIMB INTO THE 98 TO 100 DEGREE RANGE FOR A FEW HOURS THIS AFTERNOON...ESPECIALLY IN SOUTHEASTERN NORTH DAKOTA. MORE SIGNIFICANT THUNDERSTORM ACTIVITY IS EXPECTED LATE THIS AFTERNOON INTO THE EVENING...MAINLY NORTH OF THE HIGHWAY 200 CORRIDOR. WARM MOIST AIR WILL BECOME UNSTABLE THIS AFTERNOON...AND AN UPPER LEVEL DISTURBANCE MOVING INTO THE REGION FROM THE NORTHERN ROCKIES WILL HELP DEVELOP THUNDERSTORMS BEGINNING IN THE DEVILS LAKE BASIN LATE THIS AFTERNOON AND EVENING AND SPREADING EASTWARD OVERNIGHT. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY AFTERNOON INTO MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT INTO THURSDAY. HOW SEVERE THE STORMS WILL BE IS UNCERTAIN AT THIS POINT. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JR
In the hours before
Special weather statement, Aug 24, 6:47 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
647 PM CDT SAT AUG 24 2013
MNZ004>006-250045-
KITTSON MN-LAKE OF THE WOODS MN-ROSEAU MN-
647 PM CDT SAT AUG 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR ROSEAU...EASTERN KITTSON AND
NORTHWESTERN LAKE OF THE WOODS COUNTIES UNTIL 745 PM CDT...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
GREENBUSH TO KARLSTAD TO 7 MILES SOUTHEAST OF ROSEAU...MOVING TO THE
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.
THE STORMS WILL BE NEAR...
MALUNG AROUND 655 PM CDT.
LEO AROUND 700 PM CDT.
GREENBUSH AND HAUG AROUND 705 PM CDT.
SWIFT AROUND 715 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4933 9482 4932 9480 4917 9478 4890 9468
4855 9521 4855 9668 4895 9671 4901 9651
4901 9516 4935 9517 4936 9490
TIME...MOT...LOC 2347Z 238DEG 30KT 4885 9638 4859 9641
4879 9559
JKLocal storm report, Aug 24, 7:38 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
738 PM CDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 3 E ROSEAU 48.85N 95.70W
08/24/2013 ROSEAU MN TRAINED SPOTTER
REPORT OF MULTIPLE 20-30 FT TREES DOWN. TIME ESTIMATED
FROM RADAR.
&&
JAMSpecial weather statement, Aug 24, 10:50 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1050 PM CDT SAT AUG 24 2013
MNZ005-008-009-013-250445-
EAST MARSHALL MN-NORTH BELTRAMI MN-PENNINGTON MN-ROSEAU MN-
1050 PM CDT SAT AUG 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHWESTERN
BELTRAMI...SOUTHERN ROSEAU AND NORTHEASTERN PENNINGTON COUNTIES UNTIL
1145 PM CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF THIEF
RIVER FALLS TO THIEF RIVER FALLS...MOVING TO THE EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS.
THE STORMS WILL BE NEAR...
MAVIE AROUND 1100 PM CDT.
HIGH LANDING...GOODRIDGE AND GATZKE AROUND 1110 PM CDT.
TORFIN AND CASPERSON AROUND 1115 PM CDT.
GRYGLA...SKIME AND ESPELIE AROUND 1120 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4870 9545 4836 9522 4802 9494 4806 9624
4854 9632
TIME...MOT...LOC 0350Z 279DEG 39KT 4840 9616 4813 9611
DKLocal storm report, Aug 24, 10:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1059 PM CDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 7 S WARROAD 48.81N 95.32W
08/24/2013 M1.00 INCH ROSEAU MN PUBLIC
&&
JKAISERLocal storm report, Aug 24, 11:10 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1110 PM CDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 S SALOL 48.81N 95.57W
08/24/2013 M2.00 INCH ROSEAU MN BROADCAST MEDIA
PUBLIC FACEBOOK REPORT RELAYED VIA MEDIA PARTNER.
&&
JKAISERSpecial weather statement, Aug 24, 11:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1153 PM CDT SAT AUG 24 2013 MNZ006-008-009-013-250600- EAST MARSHALL MN-LAKE OF THE WOODS MN-NORTH BELTRAMI MN-PENNINGTON MN- 1153 PM CDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHERN BELTRAMI...EXTREME NORTHEASTERN PENNINGTON AND SOUTHERN LAKE OF THE WOODS COUNTIES UNTIL 100 AM CDT... AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHEAST OF GREENBUSH TO 26 MILES NORTH OF CLEARBROOK...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS. THE STORMS WILL BE NEAR... CARMEL AROUND MIDNIGHT CDT. THORHULT...MALCOLM AND FOURTOWN AROUND 1205 AM CDT. GATES CORNER AROUND 1215 AM CDT. SHOTLEY AND OAKS CORNER AROUND 1235 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4802 9540 4850 9606 4857 9443 4804 9441 TIME...MOT...LOC 0453Z 255DEG 35KT 4846 9573 4808 9529 JK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:02 PM CDT | Tornado Warning | FGF | Lake of the Woods, Roseau | 43 min |
| Aug 24, 7:27 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Roseau | 48 min |
| Aug 24, 8:07 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Roseau | 53 min |
| Aug 24, 10:50 PM CDT | Special Weather Statement | FGF | Pennington | 55 min |
| Aug 24, 11:53 PM CDT | Special Weather Statement | FGF | Beltrami | 67 min |
| Aug 25, 3:37 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 53 min |
| Aug 25, 4:26 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman | 64 min |
| Aug 25, 5:27 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard | 48 min |
| Aug 25, 9:51 AM CDT | Heat Advisory | FGF | Grant, Otter Tail, Wadena, Wilkin | 9 hr |
| Aug 25, 6:04 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 56 min |
| Aug 25, 6:57 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 63 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.